MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI 3 HOLE SHELL 50MM D; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 OSSEOTI 3 HOLE SHELL 50MM D; PROSTHESIS, HIP
Catalog Number 110010243
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the cup got stuck to the impactor.There was no harm or health consequences to the patient.It was reported that no further information is available.
 
Additional Manufacturer Narrative
Cmp-(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 00001825034-2023-01620.D10: cat #: 110003451 / g7 str modular shell inserter / lot #: 970130.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated: b4; b5; d10: g3; h2; h3; h6.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-01824.Visual examination of the returned product identified the devices are stuck together and could not be disassembled.There are indentations to the strike plate of the inserter.The threaded shaft hex feature has been stripped.This complaint was confirmed based on the returned devices.Dhr was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
G7 OSSEOTI 3 HOLE SHELL 50MM D
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17325096
Report Number0001825034-2023-01619
Device Sequence Number17806919
Product Code LPH
UDI-Device Identifier00880304544185
UDI-Public(01)00880304544185(17)330328(10)65698272
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110010243
Device Lot Number65698272
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2023
Supplement Date Received by Manufacturer08/01/2023
Initial Report FDA Received Date07/14/2023
Supplement Report FDA Received Date08/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; UNK THREADED SHAFT.
Patient SexFemale